# SDR UIEA2018081801740

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,378 hours, 22,578 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE ENGINE START WITH CENTER FUEL, DURING PRE START FLOW, CENTER WING PUMPS INDICATED ON (NO PRESSURE LIGHT) AND NO CENTER WING PUMP EICAS. MECHANIC RESET FUEL SWITCH AND INDICATIONS APPEARED NORMAL. CLEANED AND ADJUSTED FUELING DOOR PROX SWITCH IAW AMM 28-21-09. SYSTEM OPERATES NORMAL.
